# SDR CALA2017061201795

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 70,843 hours, 27,226 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 630CC01Y1
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER 1PH TRIPPED DURING TAKEOFF.  EMERGENCY DECLARED. REPLACED CIRCUIT BREAKERS 8PH, 31XE AND 1PH IAW AMM 24-62-55. POWERED AIRCRAFT WITH EXTERNAL POWER, APU AND ENGINES FOR 1 HOUR. ACCOMPLISHED AN EMERGENCY GENERATOR CHECK . NO FAULTS FOUND.
